代数系数幂级数在超越数上值的代数无关性

朱尧辰;

PDF(326 KB)
数学学报 ›› 2006, Vol. 49 ›› Issue (3) : 503-508. DOI: 10.12386/A20060063
论文

代数系数幂级数在超越数上值的代数无关性

    {{javascript:window.custom_author_cn_index=0;}}
  • {{article.zuoZhe_CN}}
作者信息 +

Algebraic Independence of Values of Power Series with Algebraic Coefficients at Transcendental Numbers

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}. 2006, 49(3): 503-508 https://doi.org/10.12386/A20060063
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2006, 49(3): 503-508 https://doi.org/10.12386/A20060063

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(326 KB)

Accesses

Citation

Detail

段落导航
相关文章

/